MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00556591
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: this event was reported by the bsc sales representative.The healthcare facility business name and contact information was not reported and is unknown.Block h6: imdrf device code a020504 captures the reportable event of a tear, rip, or hole in the device packaging.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagwire was received by the customer on (b)(6) 2025.It was reported that upon opening, the beginning of the stitches is torn, revealing the contents.The product was not used in a procedure.No further information has been obtained despite good faith efforts.The patient was not present at the time of the event and there were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: this event was reported by the bsc sales representative.The healthcare facility business name and contact information was not reported and is unknown.The reported distributor is: (b)(4).Japan zip/postal code: (b)(6) phone number: (b)(6) fax number:(b)(6).Block h6: imdrf device code a020504 captures the reportable event of a tear, rip, or hole in the device packaging.
 
Event or Problem Description

Brand Name
JAGWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23659786
Report Number3005099803-2025-06331
Device Sequence Number21363311
Product Code OCY
UDI-Device Identifier08714729501398
UDI-Public(01)08714729501398(17)280711(10)36956252
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00556591
Device Catalogue Number5659
Device Lot Number0036956252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/31/2025
Date Device Manufactured07/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown